Alert archive / Illinois / River Flood Warnings in 2018
River Flood Warning 16, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 28, 2018, 8:29 PM CDT for Crawford County, Jasper County, Illinois. It took effect at Mar 29, 2018, 10:33 AM CDT. It was in force for 69 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2018, 8:29 PM CDT (01:29 UTC)
- In effect from
- Mar 29, 2018, 10:33 AM CDT
- Expired
- Apr 1, 2018, 7:45 AM CDT
- In force
- 69 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 20.13 ft at Mar 30, 2018, 7:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 20 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
485
WGUS43 KILX 290129
FLWILX
Flood Warning
National Weather Service Lincoln IL
829 PM CDT Wed Mar 28 2018
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC033-079-291528-
/O.NEW.KILX.FL.W.0016.180330T0300Z-180331T1800Z/
/STMI2.1.ER.180330T0300Z.180330T1800Z.180331T1200Z.NO/
829 PM CDT Wed Mar 28 2018
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Ste. Marie.
* From Thursday evening until Saturday afternoon.
* At 745 PM Wednesday the stage was 18.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 19.3 feet by Friday afternoon.The river will fall
below flood stage by Saturday morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Embarras River
Ste. Marie 19 18.7 Wed 8 PM 19.2 19.0 17.3
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
DRH9 follow-up statements
597
WGUS83 KILX 291534
FLSILX
Flood Statement
National Weather Service Lincoln IL
1034 AM CDT Thu Mar 29 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-300533-
/O.EXT.KILX.FL.W.0016.180329T1533Z-180331T1400Z/
/STMI2.1.ER.180329T0907Z.180330T0000Z.180331T0800Z.NO/
1034 AM CDT Thu Mar 29 2018
The Flood Warning continues for
The Embarras River at Ste. Marie.
* From this morning until Saturday morning.
* At 945 AM Thursday the stage was 19.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by
early tomorrow morning. The river will fall below flood stage early
Saturday morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Ste. Marie 19 19.3 Thu 10 AM 19.6 18.8 16.6
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-300533-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180403T0800Z/
/LAWI2.1.ER.180328T1530Z.180331T0600Z.180403T0200Z.NO/
1034 AM CDT Thu Mar 29 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Monday night.
* At 945 AM Thursday the stage was 31.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.3 feet by
early Saturday morning. The river will fall below flood stage
Monday evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 31.3 Thu 10 AM 32.8 33.2 32.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
jrp074
WGUS83 KILX 292012
FLSILX
Flood Statement
National Weather Service Lincoln IL
312 PM CDT Thu Mar 29 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-301012-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180401T0900Z/
/STMI2.1.ER.180329T0907Z.180330T0600Z.180401T0300Z.NO/
312 PM CDT Thu Mar 29 2018
The Flood Warning continues for
The Embarras River at Ste. Marie.
* Until late Saturday night.
* At 245 PM Thursday the stage was 19.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.9 feet by
tomorrow morning. The river will fall below flood stage Saturday
evening.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Ste. Marie 19 19.7 Thu 3 PM 19.9 19.5 18.6
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-301012-
/O.CON.KILX.FL.W.0014.000000T0000Z-180403T0800Z/
/LAWI2.1.ER.180328T1530Z.180331T0600Z.180403T0200Z.NO/
312 PM CDT Thu Mar 29 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Monday night.
* At 245 PM Thursday the stage was 31.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.3 feet by
early Saturday morning. The river will fall below flood stage
Monday evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 31.7 Thu 3 PM 32.8 33.2 32.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25542
WGUS43 KILX 300013
FLWILX
Flood Warning
National Weather Service Lincoln IL
713 PM CDT Thu Mar 29 2018
...Forecast flooding changed from Minor to Moderate severity for the
following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC033-079-301412-
/O.CON.KILX.FL.W.0016.000000T0000Z-180401T0900Z/
/STMI2.2.ER.180329T0907Z.180330T0600Z.180401T0300Z.NO/
713 PM CDT Thu Mar 29 2018
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Embarras River at Ste. Marie.
* Until late Saturday night.
* At 645 PM Thursday the stage was 19.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Ste. Marie 19 19.9 Thu 7 PM 20.2 19.5 18.6
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
25286
WGUS83 KILX 300138
FLSILX
Flood Statement
National Weather Service Lincoln IL
838 PM CDT Thu Mar 29 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-301538-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180402T1312Z/
/STMI2.2.ER.180329T0907Z.180331T0000Z.180402T0712Z.NO/
838 PM CDT Thu Mar 29 2018
The Flood Warning continues for
The Embarras River at Ste. Marie.
* Until Monday morning.
* At 745 PM Thursday the stage was 19.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.6 feet by
early Saturday morning. The river will fall below flood stage early
Monday morning.
* Impact...At 21.0 feet...Water overtops a few private levees in the
Ste. Marie area.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Ste. Marie 19 19.9 Thu 8 PM 20.4 20.6 20.0
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-301538-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180406T0700Z/
/LAWI2.1.ER.180328T1530Z.180401T1800Z.180406T0100Z.NO/
838 PM CDT Thu Mar 29 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Friday April 06.
* At 745 PM Thursday the stage was 32.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.6 feet by
Sunday afternoon. The river will fall below flood stage Thursday
evening.
* Impact...At 33.0 feet...Lumber Mill Road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Lawrenceville 30 32.2 Thu 8 PM 33.4 34.8 35.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
25469
WGUS83 KILX 301539
FLSILX
Flood Statement
National Weather Service Lincoln IL
1039 AM CDT Fri Mar 30 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-310539-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180401T0900Z/
/STMI2.2.ER.180329T0907Z.180330T0830Z.180401T0300Z.NO/
1039 AM CDT Fri Mar 30 2018
The Flood Warning continues for
The Embarras River at Ste. Marie.
* Until late Saturday night.
* At 945 AM Friday the stage was 20.1 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Impact...At 21.0 feet...Water overtops a few private levees in the
Ste. Marie area.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Ste. Marie 19 20.1 Fri 10 AM 19.7 18.3 15.4
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-310539-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180405T1912Z/
/LAWI2.1.ER.180328T1530Z.180401T1800Z.180405T1312Z.NO/
1039 AM CDT Fri Mar 30 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Thursday afternoon.
* At 945 AM Friday the stage was 33.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.5 feet by
Sunday afternoon. The river will fall below flood stage Thursday
morning.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 33.8 Fri 10 AM 34.9 35.4 35.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
jrp049
WGUS83 KILX 310229
FLSILX
Flood Statement
National Weather Service Lincoln IL
929 PM CDT Fri Mar 30 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-311629-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180401T0800Z/
/STMI2.2.ER.180329T0907Z.180330T0830Z.180401T0200Z.NO/
929 PM CDT Fri Mar 30 2018
The Flood Warning continues for
The Embarras River at Ste. Marie.
* Until late Saturday night.
* At 845 PM Friday the stage was 19.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage Saturday
evening.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Ste. Marie 19 19.7 Fri 9 PM 19.6 18.3 16.3
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-311629-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180406T0300Z/
/LAWI2.1.ER.180328T1530Z.180401T0000Z.180405T2100Z.NO/
929 PM CDT Fri Mar 30 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Thursday evening.
* At 845 PM Friday the stage was 35.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.8 feet by
early Sunday morning. The river will fall below flood stage
Thursday afternoon.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Embarras River
Lawrenceville 30 35.0 Fri 9 PM 35.4 35.8 35.2
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
EJL815
WGUS83 KILX 311444
FLSILX
Flood Statement
National Weather Service Lincoln IL
944 AM CDT Sat Mar 31 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-010130-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180401T0130Z/
/STMI2.2.ER.180329T0907Z.180330T0830Z.180331T1930Z.NO/
944 AM CDT Sat Mar 31 2018
The Flood Warning continues for
The Embarras River at Ste. Marie.
* Until this evening.
* At 845 AM Saturday the stage was 19.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Ste. Marie 19 19.3 Sat 9 AM 17.8 15.5 13.6
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-010443-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180406T0900Z/
/LAWI2.1.ER.180328T1530Z.180401T0600Z.180406T0300Z.NO/
944 AM CDT Sat Mar 31 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Thursday night.
* At 845 AM Saturday the stage was 35.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.1 feet by
early tomorrow morning. The river will fall below flood stage
Thursday evening.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 35.8 Sat 9 AM 36.1 35.4 34.3
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
jrp801
WGUS83 KILX 010127
FLSILX
Flood Statement
National Weather Service Lincoln IL
827 PM CDT Sat Mar 31 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-011527-
/O.EXT.KILX.FL.W.0016.000000T0000Z-180401T2100Z/
/STMI2.2.ER.180329T0907Z.180330T0830Z.180401T1500Z.NO/
827 PM CDT Sat Mar 31 2018
The Flood Warning continues for
The Embarras River at Ste. Marie.
* Until Sunday afternoon.
* At 745 PM Saturday the stage was 19.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Ste. Marie 19 19.1 Sat 8 PM 19.1 17.8 15.8
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-011527-
/O.EXT.KILX.FL.W.0014.000000T0000Z-180406T1912Z/
/LAWI2.1.ER.180328T1530Z.180401T0600Z.180406T1312Z.NO/
827 PM CDT Sat Mar 31 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Friday afternoon.
* At 745 PM Saturday the stage was 36.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.3 feet by
tomorrow morning, then start cresting. Then a slow fall is
forecast.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 36.2 Sat 8 PM 36.3 35.8 34.7
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
EJL830
WGUS83 KILX 011245
FLSILX
Flood Statement
National Weather Service Lincoln IL
745 AM CDT Sun Apr 1 2018
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC033-079-011315-
/O.CAN.KILX.FL.W.0016.000000T0000Z-180401T2100Z/
/STMI2.2.ER.180329T0907Z.180330T0830Z.180401T0830Z.NO/
745 AM CDT Sun Apr 1 2018
The Flood Warning is cancelled for
The Embarras River at Ste. Marie.
* At 645 AM Sunday the stage was 18.9 feet.
* Flood stage is 19.0 feet.
* Fell below flood stage at 330 AM Sunday.
* Forecast...The river will continue to fall to 17.8 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Ste. Marie 19 18.9 Sun 7 AM 17.8 15.8 13.7
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
BakWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 28, 6:59 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 28, 6:59 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 659 PM CDT Wed Mar 28 2018 .SHORT TERM...(This evening through Thursday) ISSUED AT 323 PM CDT Wed Mar 28 2018 A weak disturbance embedded in SW flow ahead of the main upper level trough approaching from the west has developed an increasingly sizable area of showers mainly west of I-55 and moving northeastward this afternoon. Additional showers will be developing this evening as the associated front, currently from Ontario into eastern Nebraska, edges closer. Increasingly widespread and heavier showers will develop into Thursday morning as a disturbance tracks northeast out of Texas into Southern Illinois. Rain should depart to the east Thursday evening, resulting in rainfall amounts from just a few tenths of an inch west of the Illinois River upward to around an inch south of I-70. With the damp and stagnant conditions and frontal zone moving through central IL overnight, have included patchy fog starting after midnight in most areas southeast of the Illinois River. Temperatures still mild overnight, ranging from 39 in Galesburg to 50 in Lawrenceville, then a bit cool Thursday with highs from around 50 over most of central IL to 56 in Lawrenceville. .LONG TERM...(Thursday night through Wednesday) ISSUED AT 323 PM CDT Wed Mar 28 2018 A persistent broad trough over the central and eastern U.S. will dominate the weather pattern for the upcoming week. Numerous disturbances embedded in this trough will potentially affect central and southeast Illinois with periodic precipitation chances, while the temperatures will remain cool for the season. The first disturbance looks to be a fairly deep surface low passing through the upper Midwest Saturday and dragging a cold front through central and southeast IL. Have chance to likely PoPs for this period in central IL. Highs in the 50s Friday and Saturday will be followed by much cooler temperatures Sunday maxing out around 40 over most of the area Easter Sunday afternoon, after chilly morning lows in the 20s and brisk NW winds. The next disturbance is a low amplitude wave that looks to primarily target southern portions of Illinois perhaps late Sunday afternoon into Sunday night. There are still considerable model discrepancies on the track of this feature and how far north into Illinois the precipitation spreads. With the upper level pattern remaining troughy over the midwest into next week, have periodic precipitation chances through early next week, although timing and specifics are to far out for high predictability. Keeping highs in the low 50s due to the continued cool generally WNW flow pattern. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 655 PM CDT Wed Mar 28 2018 Conditions across ILX terminals this morning mostly on the MVFR/IFR break. In btwn two boundaries as a disturbance moves through Central IL, with low stratus, showers, and reduced visbys. Conditions not anticipated to improve until the very end of the TAF pd. One round of rain pushing off to the NE with another right behind it to the SW. Drop to IFR through much of the overnight hours. Fog may end up dropping the categories even further, but confidence on locations is lacking. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...37 LONG TERM...37 AVIATION...HJS
Hazardous weather outlook, Mar 28, 2:46 PM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 246 PM CDT Wed Mar 28 2018 ILZ027>031-037-038-291215- Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 246 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ036-040-041-047-049-050-291215- Cass-Fulton-Mason-Morgan-Schuyler-Scott- 246 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Flooding will continue along the lower reaches of the Illinois River from Havana southward through at least the middle of next week. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ042>046-048-051>057-061-291215- Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- Menard-Moultrie-Piatt-Sangamon-Shelby-Vermilion- 246 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Minor flooding will continue along portions of the Sangamon River basin near Monticello through this Easter weekend. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ062-063-066>068-071>073-291215- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 246 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Minor flooding will continue for the next several days for areas along the Wabash, Little Wabash and Embarras rivers. Another wave of low pressure will pass to our south during tonight spreading more rain back into southeast Illinois. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Light to moderate rain will be likely into Thursday evening with rainfall totals ranging from three quarter to 1 inch over southeast Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 07
Nearby
River Flood Warnings in Illinois, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.